# SDR UIEA2014041200146

- Difficulty date: April 12, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 15,606 hours, 74,071 cycles
- System (JASC): 4960 · APU Controls
- Part: Relay
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ON GROUND.  ECU FAULTED & DOOR SYSTEM EICAS MESSAGE, APU FAULT.  R & R DOOR CONTROL RELAY SYS.  OPS CHECKED GOOD IAW AMM 49-30-00.
